# SDR ASAA2020010931817

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 22,451 hours, 7,306 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED ON APU DURING START. GROUNDED - YES. PERFORMED APU BITE TEST FOUND FAULT 49-31016 OVERTEMP SHUTDOWN. PERFORMED B737-900 FIM 49-30 TASK 803 GVI OF APU INLET DUCT AND COMPRESSOR INLET PLENUM WITH NO DEFECTS NOTED. STARTED APU 4 TIMES, ALL STARTS NORMAL. NO FAILURES FOUND. A/C OK FOR SERVICE.
